MathSciNet Relay Station
MathSciNet bibliographic data
MR2772347 (2012b:46134) 46L36 (46L10 46L37 46L54)
Kodiyalam, Vijay; Sunder, V. S. On the Guionnet-Jones-Shlyakhtenko construction for graphs. J. Funct. Anal. 260 (2011), no. 9, 2635–2673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement